×

zbMATH — the first resource for mathematics

Fixed point theory for contractive mappings satisfying \(\Phi \)-maps in G-metric spaces. (English) Zbl 1204.54039
The \(\varphi\)-contraction principle in a complete metric space is well known (see [J. Matkowski, ”Integrable Solutions of Functional Equations,” Dissertationes Math., Warszawa 127, 63 p. (1975; Zbl 0318.39005)]; I. A. Rus, [Math., Rev. Anal. Numér. Théor. Approximation, Math. 24(47), 175–178 (1982; Zbl 0525.54029) and Generalized Contractions and Applications. Cluj-Napoca: Cluj University Press. (2001; Zbl 0968.54029)]; J. Jachymski and M. Styborski, Fixed point theory and its applications. Proceedings of the international conference, Bȩddlewo, Poland, August 1–5, 2005. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 77, 123-146 (2007; Zbl 1149.47044)]).
In this paper a fixed point principle for \(\varphi\)-contractions in a complete G-metric space (see Z. Mustafa and B. Sims, [J. Nonlinear Convex Anal. 7, No. 2, 286–297 (2006; Zbl 1111.54025)]) is presented. Then a theory [I. A. Rus, Fixed Point Theory 9, No. 2, 541–559 (2008; Zbl 1172.54030)] of this metrical fixed point theorem is discussed.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E35 Metric spaces, metrizability
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Mustafa, Z; Sims, B, A new approach to generalized metric spaces, Journal of Nonlinear and Convex Analysis, 7, 289-297, (2006) · Zbl 1111.54025
[2] Mustafa, Z; Obiedat, H; Awawdeh, F, Some fixed point theorem for mapping on complete [inlineequation not available: see fulltext.]-metric spaces, 12, (2008)
[3] Mustafa Z, Sims B: Some remarks concerning -metric spaces. In Proceedings of the International Conference on Fixed Point Theory and Applications, 2004, Yokohama, Japan. Yokohama; 189-198. · Zbl 1079.54017
[4] Mustafa, Z; Sims, B, Fixed point theorems for contractive mappings in complete [inlineequation not available: see fulltext.]-metric spaces, 10, (2009)
[5] Mustafa, Z; Shatanawi, W; Bataineh, M, Existence of fixed point results in [inlineequation not available: see fulltext.]-metric spaces, 10, (2009)
[6] Matkowski, J, Fixed point theorems for mappings with a contractive iterate at a point, Proceedings of the American Mathematical Society, 62, 344-348, (1977) · Zbl 0349.54032
[7] Mustafa Z: A new structure for generalized metric spaces with applications to fixed point theory, Ph.D. thesis. University of Newcastle, Newcastle, UK; 2005.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.